# SDR REXA2015062200636

- Difficulty date: June 22, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 17,409 hours, 11,016 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Pylon
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-54-430-300 LEFT ENG PYLON & NACELLE HINGE LINE, PANEL 433BB GOUGED ON END.  RE-SKINNED LEFT PYLON & NACELLE HINGE, PANEL 433BB IAW SRM 51-40-11 & 51-42-06.
